# SDR UIEA2014101000485

- Difficulty date: October 10, 2014
- Submitted: October 10, 2014
- Operation: Air carrier
- Aircraft: N718BA
- Make and model: Boeing 747-4H6
- Aircraft serial: 27042
- Aircraft time: 65,531 hours, 8,964 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION THE UPPER CHORD OF THE KEEL BOX STATION 1350, BL 0, WL 116.06 RT & LT WING GEAR.  REPAIR DAMAGE AREA IAW EI NO IAW T2014A53B-2731 REV 9.  JOB COMPLETED & CONDITION CHECKED NORMAL.
